# SDR CALA2022122303465

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 74,757 hours, 30,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004220702
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE. R2 DOOR SILL FR 66 CORROSION AT FAST ENER HOLE IN PLATE UNDER GIRT BAR FITTING. INBD AND AFT OF GIRT BAR FITTING. () VISUAL INSPECTION AROUND DOT. CORROSION NOTED OUT OF LIMITS IAW W SRM 51-75-12. ACCOMPLISHED IAW SRM 53-41-14-283-002, REMOVE DOOR SILL IAW SRM 51-42-11/001,  LOCATED AND DRILLED IAW 51-41-11/001, INSTALL NE W DOOR SILL IAW SRM 51-42-11/001, RESTORED SURFACE PROTECTION.
